![]() |
Volumn 229, Issue 8, 2010, Pages 2759-2763
|
A comment on the computation of non-conservative products
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTATIONAL ISSUES;
CONSERVATIVE SCHEMES;
EULER'S EQUATION;
NON-CONSERVATIVE HYPERBOLIC SYSTEMS;
PATH CONSERVATIVES;
PERFECT GAS;
COMPUTATIONAL METHODS;
|
EID: 78649322822
PISSN: 00219991
EISSN: 10902716
Source Type: Journal
DOI: 10.1016/j.jcp.2009.12.015 Document Type: Article |
Times cited : (176)
|
References (5)
|